# SDR SWI2024F00461

- Difficulty date: April 11, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 519-562
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND LOWER INNER SKIN CORRODED BETWEEN JOINT PLATES FS519.64 - FS562.64, STGR25L (MARKED)    (C-CHECK RO 5/28/2024)   BLENDED-OUT CORROSION, INSTALLED (41 EA) NEW FASTENERS AND RESTORED FINISH REWORKED AREAS AT FORWARD BAGGAGE BAY DOOR SURROUND LOWER INNER SKIN BETWEEN JOINT PLATES FS519.64 - FS562.64, STGR25L REF REO 690-53-31-830 REV-- DATE: 2024-04-22. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. BLEND ONLY NO WEIGHT CHANGE
